Saturday, December 24, 2016
My husband had his medication sensipar increased to a 90 mg tablet per day. He began to have splitting headaches, nausea, and other problems. The doctor kept him on the he medication despite his complaints for over 4 months. My husband also had a fall and thought that he had a concussion. Bob was desperate. He lost over 10 pounds and seemed so ill. He could not go to the dining rooms. We tried "to go" meals during this time period.
He is getting better since I told him to halve the dosage. He had a room service meal tonight as I had more tests done. He will help me celebrate our 44th wedding anniversary by going to Red Lobster around 3 pm. Our anniversary was on 12/23, but I was in the hospital.
I am saying prayers of thanks that he is getting better. We hope to go the the restaurant for a Highlands Christmas dinner on Sunday. We also want to join our Jewish friends to celebrate Chanukkah dinner at the Highlands on Tuesday.